# SDR CALA2012091000585

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 39,014 hours, 13,657 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 12362
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY LIGHTS IN SEATS FROM ROW 22 AFT ARE INOPERATIVE. FOUND BAD POWER SUPPLY M1672 IN AFT GALLEY OVERHEAD AND REPLACED REF MM 33-51-06.  EMERGENCY LIGHTING CHECKED OK.
